Advertisement

Lettere al Nuovo Cimento (1971-1985)

, Volume 36, Issue 12, pp 382–384 | Cite as

A new form of the Hauser type-N solution in general relativity

  • J. M. Wilkes
  • J. D. Zund
Article
  • 15 Downloads

PACS

04.20 General relativity 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Società Italiana di Fisica 1983

Authors and Affiliations

  • J. M. Wilkes
    • 1
  • J. D. Zund
    • 1
  1. 1.New Mexico State UniversityLas Cruces

Personalised recommendations